Q.L. Li, R.N. Fan and Z.Y. Qian (2017). A nonlinear solution to closed queueing networks for bike sharing systems with Markovian arrival processes and under an irreducible path graph. In: Queueing Theory and Network Applications, Lecture Notes in Computer Science book series (LNCS, volume 10591), pp. 118–140.

2018-05-03

Q.L. Li, R.N. Fan and Z.Y. Qian (2017). A nonlinear solution to closed queueing networks for bike sharing systems with Markovian arrival processes and under an irreducible path graph

author;Quan-Lin Li

Source: Original

本网站由阿里云提供云计算及安全服务 Powered by CloudDream